Lefschetz fibrations with small slope

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We construct Lefschetz fibrations over S2 which do not satisfy the slope inequality. This disproves a conjecture of Hain.

Original languageEnglish
Pages (from-to)243-256
Number of pages14
JournalPacific Journal of Mathematics
Volume267
Issue number1
DOIs
Publication statusPublished - Feb 27 2014
Externally publishedYes

    Fingerprint

Keywords

  • Lefschetz fibration
  • Mapping class group
  • Slope

ASJC Scopus subject areas

  • Mathematics(all)

Cite this